Medicines are not ordinary items of ecommerce. This medicine is frequently misused and your order will be checked by the pharmacist in accordance with our policy on the sale of medicines frequently misused.
A night time sleep aid with a tasty caramel flavouring.
Diphenhydramine hydrochloride is an antihistamine which works by blocking the body’s response to histamine, which is an agent responsible for causing allergic responses such as hay fever, stings and rashes. Histamine is also involved in the brain’s waking system so diphenhydramine hydrochloride can help alleviate temporary sleeplessness by causing temporary sedation.
This medicine is for short term use only as intended for use as a temporary sleep aid only. It may not work as well if you use it continuously. If your symptoms persist, see your doctor for advice.
For use as a temporary sleep aid:
Each 5ml contains: Diphenhydramine Hydrochloride 10mg
Excipients: Sucrose, Propylene Glycol, Methyl, Ethyl and Propyl Hydroxybenzoates.
If you take more Nytol Liquid Caramel Flavour 10mg/5ml oral solution than you should:
Seek medical attention as soon as possible. When seeking medical advice you should, if possible, take the medicine and this leaflet with you provided it doesn’t cause a delay.
If you have any further questions on the use of this medicine, ask your doctor or pharmacist.
Keep this medicine out of the sight and reach of children.
At Travelpharm we offer FREE delivery on most orders over £35, we aim to provide the best price and service at all times. With genuine products dispensed from our UK pharmacy, we aim to offer a website and service that strives to help you choose the most efficient, suitable medicines for you and your family.